# SDR GLBA201002181

- Difficulty date: February 18, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N257GL
- Make and model: Beech 1900D
- Aircraft serial: UE257
- Aircraft time: 27,680 hours, 33,784 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: MS24171D1
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

UPON APPROACH THE PILOTS REPORTED THAT THE LANDING GEAR DID NOT EXTEND AND THE CIRCUIT BREAKER POPPED. THEY THEN PERFORMED A MANUAL EXTENSION. MAINTENANCE INSPECTED THE LANDING GEAR AND FOUND THE HYDRAULIC POWER PACK WOULD NOT SHUT OFF CAUSING THE CIRCUIT BREAKER TO POP. MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR RELAY UNDER THE LT AFT NACELLE REF. GMM 9.3.0. MAINTENANCE PERFORMED NUMEROUS EXTENSION & RETRACTION CHECKS. OPERATIONAL CHECKS WERE GOOD.
